MathSciNet Relay Station
MathSciNet bibliographic data
MR2005923 90C31 (49J52 65K10)
Mifflin, Robert; Sagastizábal, Claudia Primal-dual gradient structured functions: second-order results; links to epi-derivatives and partly smooth functions. SIAM J. Optim. 13 (2003), no. 4, 1174–1194 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement